0
0 Cart (empty)
copy of Paracétamol EG 500 mg x 30 Comprimés pelliculés

copy of Paracétamol EG 500 mg x 30 Comprimés pelliculés

$10.35 Tax included
Delivery within 1 or 2 days

Indications

Paracetamol EG contains paracetamol, which belongs to the class of medicines called analgesics (painkillers). Paracetamol EG is used for mild to moderate pain relief and for reducing fever.

Paracetamol EG can be used to relieve headaches, toothaches, period pain, muscle pain, and fever associated with colds.

Contraindications

Do not take Paracetamol EG if you are allergic (hypersensitive) to paracetamol or any of the other ingredients of Paracetamol EG.

Reference
4159315
In Stock

Use

Adults and adolescents> 50 kg

500 mg to 1000 mg every 4 to 6 hours

Max. 1 g per dose and 3 g per 24 hours

Children from 20 to 50 kg

43 - 50 kg: 500 mg every 4 hours, max. 2.5 g per day

34 - 43 kg: 500 mg every 6 hours, max. 2 g per day

26 - 34 kg: 250 mg every 4 hours or 500 mg every 6 hours, max. 1.5 g per day

Administration mode

Swallow the tablets in a glass of water

Composition

The active substance is paracetamol. Each film-coated tablet contains 500 mg of paracetamol.

The other ingredients are: - tablet core: pregelatinized corn starch, hydroxypropylcellulose, talc and magnesium stearate - film-coating: polyvinyl alcohol, macrogol 3350 and talc.